# SDR 99ZZZX2904

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Thermo Valve
- Part number: S3E1960
- Condition: Damaged
- Location: Engine
- Part time: 1,500 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERMOSTAT VERY NEAR FAILING WITH POSSIBLE SEVERE ENGINE DAMAGE RESULTING.  SEAT RETAINING NUT VERY LOOSE ON STEM.  NUT WAS 'JUMPED' 2 THREADS.  THIS PART NUMBER AND SERIAL NUMBER SUBJECT TO LYC BULLETIN SIBC AND SI'S 1, 2, AND 3.  SUBMITTER STATED THIS INSPECTION AND REWORK HAD NOT BEEN COMPLIED WITH.
